PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 70(84), pp. 69--78 (2001)
ON THE CONVERGENCE OF FINITE-DIFFERENCE SCHEME FOR ONE NONLOCAL ELLIPTIC BOUNDARY VALUE PROBLEM
Givi BerikelashviliA. Razmadze Mathematical Institute, Georgian Academy of Sciences, Tbilisi 380093, Georgia
Abstract: The finite-difference scheme approximating nonlocal boundary value problem for a second order elliptic equation is studied. A convergence rate estimate in discrete $W_2^1$-norm is obtained, assuming that the coefficients and the solution to the original problem belongs to Sobolev spaces.
Keywords: difference schemes; nonlocal boundary value problem; elliptic equation; weighted spaces; convergence rate
Classification (MSC2000): 65N06
Full text of the article:
Electronic fulltext finalized on: 17 Oct 2002. This page was last modified: 13 Nov 2002.
© 2002 Mathematical Institute of the Serbian Academy of Science and Arts